Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Suffering from pimples, acne breakouts. Using tretinoin, Vitamin C serum, dry burning skin. Stop medication?

Hi Doc My dermatologist prescribed Retacnyl, 0.25% for treatment of my pimples . I am on this medication since July. I was told to use 3 times per week, Mon, Wed and Fri. I experienced more breakouts. The doctor said that initial breakouts from using the cream is normal. Till now, i am still breaking out and there are red deep scars. Pimples seem to take a long time (a month or more) to heal. On my 2nd visit to the doc, she prescribed Vit C serum . The serum is to reduce scars. However, it did not work on me as it burnt my face. I have sensitive skin . Why does Tretinoin cause breakouts? Should I stop using? Pls advise Thank you
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  355
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
you need to cut oily gresy and spicy food
add lot of warm water in diet
withdraw milk and diary proteins from diet for 3 months
no application of toxic soaps shampoo and oils AND BODY APPLICATION MATERIALS
DD DOXYCYCLINE 100 MG BD FOR 5 DAYS AS THE PIMPLES INCREASES
TAKE EBASTINE 10 MG SOS FOR ITCH
ADD LIQUID ANTACID
APPLY CALAMINE ON FACE BEFORE GOING OUT
CLINDAMYCI GEL BD ON AFFECTED AREA
TRETINOIC ACID GEL ATNIGHT BEFORE LEEP AND SWITCH OFF LIGHT AS IT REATS WITH LIGHT
CONTINUE 3 MONTHS
AVOID PARACTAMOL IBUPRUFEN VITAMINS CALCIUM AND DIET SUPPLIMENTS
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor